Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 30, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at May 4, 2018, 2:14 AM CDT for Allamakee County, Iowa. It took effect at May 4, 2018, 6:01 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- May 4, 2018, 2:14 AM CDT (07:14 UTC)
- In effect from
- May 4, 2018, 6:01 AM CDT
- Expired
- May 6, 2018, 6:15 AM CDT
- In force
- 48 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Allamakee County, IA
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Upper Iowa River at Dorchester (DCHI4). The gauge peaked at 15.26 ft at May 4, 2018, 12:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
925 WGUS43 KARX 040714 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 214 AM CDT Fri May 4 2018 .Runoff from rainfall overnight will result in flooding on the Upper Iowa River at Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-041914- /O.NEW.KARX.FL.W.0030.180504T1106Z-180506T1115Z/ /DCHI4.2.ER.180504T1106Z.180505T0000Z.180505T1715Z.NO/ 214 AM CDT Fri May 4 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Upper Iowa River at Dorchester Hwy 76. * from this morning to Sunday morning. * At 1:00 AM Friday the stage was 11.1 feet. * Flood stage is 14.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 18.0 feet by this evening. The river will fall below flood stage by Saturday. * Impact...At 17.0 feet...Iowa Highway 76 is overtopped just north of the gage site. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
5 follow-up statements
868 WGUS83 KARX 041023 FLSARX Flood Statement National Weather Service La Crosse WI 523 AM CDT Fri May 4 2018 .Recent heavy rainfall will lead to moderate flooding on the Upper Iowa River at Dorchester into the weekend. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-050123- /O.EXT.KARX.FL.W.0030.180504T1101Z-180506T1115Z/ /DCHI4.2.ER.180504T1101Z.180505T0000Z.180505T1715Z.NO/ 523 AM CDT Fri May 4 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Sunday morning...Or until the warning is cancelled. * At 5:00 AM Friday the stage was 13.5 feet. * Flood stage is 14.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 18.0 feet by this evening. The river will fall below flood stage by Saturday. * Impact...At 17.0 feet...Iowa Highway 76 is overtopped just north of the gage site. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
831 WGUS83 KARX 041615 FLSARX Flood Statement National Weather Service La Crosse WI 1115 AM CDT Fri May 4 2018 .The Flood Warning continues for the Upper Iowa River at Highway 76 near Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-050715- /O.EXT.KARX.FL.W.0030.000000T0000Z-180506T1200Z/ /DCHI4.2.ER.180504T1057Z.180505T0000Z.180505T1800Z.NO/ 1115 AM CDT Fri May 4 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Sunday morning...Or until the warning is cancelled. * At 10:00 AM Friday the stage was 15.0 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 18.5 feet by this evening. The river will fall below flood stage Saturday. * Impact...At 17.0 feet...Iowa Highway 76 is overtopped just north of the gage site. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$ CA
661 WGUS83 KARX 042200 FLSARX Flood Statement National Weather Service La Crosse WI 500 PM CDT Fri May 4 2018 .Flood Warnings remain in effect for portions of the Cedar River, Turkey River and the Upper Iowa River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC067-051259- /O.EXT.KARX.FL.W.0033.000000T0000Z-180506T1704Z/ /CCYI4.1.ER.180504T1400Z.180505T1200Z.180505T2304Z.NO/ 500 PM CDT Fri May 4 2018 The Flood Warning continues for The Cedar River at Charles City. * until Sunday afternoon...Or until the warning is cancelled. * At 4:30 PM Friday the stage was 12.5 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will rise to near 13.5 feet Saturday morning. * Impact...At 12.0 feet...Barricading of streets begins, and the intersection of Riverside and North Illinois Streets may be flooded. Cable pedestrian bridge is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ IAC191-051259- /O.EXT.KARX.FL.W.0027.000000T0000Z-180505T2152Z/ /SPLI4.3.ER.180504T0531Z.180504T1300Z.180505T0352Z.NO/ 500 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River AT Spillville. * until Saturday afternoon...Or until the warning is cancelled. * At 4:30 PM Friday the stage was 10.8 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage this evening. && LAT...LON 4328 9206 4328 9199 4321 9190 4317 9192 4317 9198 $$ IAC043-051259- /O.EXT.KARX.FL.W.0028.000000T0000Z-180508T0400Z/ /EKDI4.2.ER.180504T2214Z.180506T0000Z.180507T1000Z.NO/ 500 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River at Elkader. * until Monday evening...Or until the warning is cancelled. * At 3:45 PM Friday the stage was 11.8 feet. * Flood stage is 12.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage this evening and rise to near 16.5 feet Saturday evening. The river will fall below flood stage Monday morning. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-051259- /O.EXT.KARX.FL.W.0029.180505T1434Z-180507T2010Z/ /GRBI4.1.ER.180505T1434Z.180506T0600Z.180507T0210Z.NO/ 500 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River at Garber. * from Saturday morning to Monday afternoon...Or until the warning is cancelled. * At 4:15 PM Friday the stage was 13.2 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday morning and rise to near 19.4 feet Sunday morning. The river will fall below flood stage Sunday evening. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$ IAC005-051259- /O.EXT.KARX.FL.W.0030.000000T0000Z-180506T1424Z/ /DCHI4.2.ER.180504T1057Z.180505T0000Z.180505T2024Z.NO/ 500 PM CDT Fri May 4 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Sunday morning...Or until the warning is cancelled. * At 4:00 PM Friday the stage was 15.2 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 17.0 feet this evening. The river will fall below flood stage Saturday. * Impact...At 17.0 feet...Iowa Highway 76 is overtopped just north of the gage site. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
182 WGUS83 KARX 050202 FLSARX Flood Statement National Weather Service La Crosse WI 902 PM CDT Fri May 4 2018 .Flood Warnings remain in effect for portions of the Upper Iowa River and Turkey River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC191-051701- /O.EXT.KARX.FL.W.0027.000000T0000Z-180506T0454Z/ /SPLI4.3.ER.180504T0531Z.180504T1300Z.180505T1054Z.NO/ 902 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River AT Spillville. * until Saturday evening...Or until the warning is cancelled. * At 8:30 PM Friday the stage was 10.6 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage Saturday morning. && LAT...LON 4328 9206 4328 9199 4321 9190 4317 9192 4317 9198 $$ IAC043-051701- /O.CON.KARX.FL.W.0028.000000T0000Z-180508T0400Z/ /EKDI4.2.ER.180504T2147Z.180506T0000Z.180507T1000Z.NO/ 902 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River at Elkader. * until Monday evening...Or until the warning is cancelled. * At 8:45 PM Friday the stage was 12.8 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 16.9 feet Saturday evening. The river will fall below flood stage Monday morning. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-051701- /O.EXT.KARX.FL.W.0029.180505T1307Z-180507T2141Z/ /GRBI4.1.ER.180505T1307Z.180506T0600Z.180507T0341Z.NO/ 902 PM CDT Fri May 4 2018 The Flood Warning continues for The Turkey River at Garber. * from Saturday morning to Monday afternoon...Or until the warning is cancelled. * At 8:15 PM Friday the stage was 14.4 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday morning and crest between 19.5 and 20 feet Sunday morning. The river will fall below flood stage Sunday evening. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$ IAC005-051701- /O.EXT.KARX.FL.W.0030.000000T0000Z-180506T0900Z/ /DCHI4.1.ER.180504T1057Z.180504T2045Z.180505T1500Z.NO/ 902 PM CDT Fri May 4 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until late Saturday night...Or until the warning is cancelled. * At 8:00 PM Friday the stage was 14.8 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage Saturday morning. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
708 WGUS83 KARX 050935 FLSARX Flood Statement National Weather Service La Crosse WI 435 AM CDT Sat May 5 2018 .River level has dropped below flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-051005- /O.CAN.KARX.FL.W.0030.000000T0000Z-180506T0900Z/ /DCHI4.1.ER.180504T1057Z.180504T2045Z.180505T0425Z.NO/ 435 AM CDT Sat May 5 2018 The Flood Warning is cancelled for The Upper Iowa River at Dorchester Hwy 76. * At 4:00 AM Saturday the stage was 13.2 feet. * Flood stage is 14.0 feet. * Fell below flood stage at 11:25 PM Friday. * Forecast...The river will continue to fall to 11.9 feet by Sunday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 3, 11:15 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 3, 11:15 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1115 PM CDT Thu May 3 2018
.SHORT TERM...(Tonight thru Friday night)
Issued at 235 PM CDT Thu May 3 2018
Main short-term fcst concerns are SHRA/TSRA and rain amounts tonight
and potential for more river rises/flooding tonight into Friday.
Data analysis at 18z had a weak area of high pressure over the
western great lakes and low pressure lifting into NE KS. So far
today the high has been in control of the area's weather, with sunny
to partly sunny skies and no SHRA/TSRA. The low was lifting across
KS in response to a strong 500mb trough and shortwave lifting thru
the central plains. Convection starting to develop from MO to
eastern Neb as strong, deep layered lift ahead of these features
starts to interact with the 1 to 1.5 inch PW plume across MO, IA,
eastern Neb.
Model runs of 03.12z initialed quite well. Solutions converging on a
tighter consensus as the strong troughing/shortwave energy over the
central plains lifts northeast and thru the mid/upper MS valley
tonight, exiting quickly east on Fri with NW flow aloft to remain
over the region Fri night. Short-term fcst confidence is generally
good this cycle.
In the short-term, tighter model consensus has trended northward
with the track of the sfc/lower level features/strong thermo-dynamic
forcing under the strong mid level trough/shortwave and lift/
divergence aloft tonight. Still some model detail differences with
the actual axis of heaviest rainfall, but all models now solidly
somewhere across the central or south parts of the fcst area.
NAM/GFS near/north of I-90 while bulk of CAMs and GEM/ECMWF
near/south of I-90. All with a band of 1 to 2" of rainfall, locally
up to 3 inches, much like Tue night was. Just where the heaviest
rain will fall is the question, and its impacts on runoff and rises
on area rivers and streams. See hydro section below for more on
potential river/flooding impacts tonight into Fri. As convection
develops SW of the fcst area and evolves thru mid afternoon,
hopefully it will become clear early on which set of model solutions
(more north or more south) with the axis of heaviest rain will be
more correct. Have expanded 80-100% precip chances more northward
for late this afternoon/tonight, and lingered precip chances longer
into the overnight hours as the deformation band north of the sfc-
850mb low pivots across the area. With widespread precip across the
area tonight, MUCAPE looks to stay over mainly the south end of the
fcst area. However, given the deep/strong forcing, carried TSRA
chances as far north as Clark Co. WI for a time this evening.
Northward shift of model consensus now tracks the sfc low across the
fcst area on roughly a KOLZ-KLNR line this evening, with the far SE
end of the fcst area getting into the warm sector. Potential for
some sfc-900mb shear/helicity/CAPE to be ingested into TSRA that
would develop near the sfc low/frontal boundaries. SWODY1 with a
marginal to slight risk of severe storms near/south of the KOLZ-KLNR
line/sfc low track reasonable at this point.
.LONG TERM...(Saturday thru Thursday)
Issued at 235 PM CDT Thu May 3 2018
For Saturday thru Sunday night: main fcst concerns this period are
SHRA/TSRA chances centered on Sat night.
03.12z models in good agreement for broad cyclonic mid level flow
over the region Sat, with pieces of shortwave energy to ripple thru
it Sat/Sat night and sharpen the cyclonic flow. Models then quite
progressive with the pattern with shortwave ridging progged to
quickly build over the Upper Midwest Sun/Sun night. Fcst confidence
this period is average to good this cycle.
Shortwaves dropping thru the NW cyclonic flow Sat/Sat night send a
sfc-850mb low/trough into/across the area Sat afternoon/night. PW
values of 0.75 to 1 inch progged to accompany the trough across the
area. This with rather steep sfc-500mb lapse rates under the 500mb
cooling and MUCAPE in the 500-1000 j/kg range at 00z Sun. Some
timing differences as usual with NW flow shortwaves but consensus
SHRA/TSRA chances of 30-50% centered on Sat evening quite reasonable
for now. Cooler, drier Can high pressure to settle in for Sun/Sun,
under the shortwave ridging aloft. Stronger shot of lower level cold
advection spreads across the area later Sat night/Sun morning behind
the departing trough. Even with what should be plenty of sunshine on
Sun, mixed 925-850mb temps Sun afternoon only supporting highs
mainly in the 60s, which is actually near the early May normals.
For Monday thru Thursday (days 4-7): main fcst concerns this period
are SHRA/TSRA chances Tue night into Thu.
Medium range model runs of 03.00z/03.12z in good agreement for
shortwave ridging to build across the Upper Midwest Mon/Tue. Some
detail differences by day 6/7 Wed/Thu, but reasonable agreement for
a stronger shortwave trough to take its time swinging into/thru the
region Tue night into Thu. Overall day 4-7 fcst confidence is
average to good this cycle.
First part of next week starts off dry/quiet as the high pressure
from Sunday remains in control of the region's weather. As the high
slowly moves east of the area and deeper southerly flow returns,
consensus highs warming back into the 70s by Tue look good.
Shortwave trough coming across the plains Tue looking to bring 1 to
1.25 inches of PW with it. Given the detail differences, there are
questions concerning how much CAPE may build over the area Wed. For
now will carry a mention of TSRA Wed afternoon/evening as the sfc
thru mid level trough works its way across the region. Much of Thu
may well end up dry, but with model/detail differences, some small
consensus SHRA chances lingering into Thu reasonable for now.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1115 PM CDT Thu May 3 2018
Cigs: mvfr at KLSE and flirting with it at KRST. Don't expect it to
last long at KRST but likely hold at KLSE through 09z or so. Expect
the cigs to clear toward 15z or so, with VFR conditions for the rest
of the day/night.
WX/vsby: SHRA continues overnight, weakening as it pulls east.
Should be done at KRST by 09-10z and KLSE toward 10-11z. Some mostly
mvfr restrictions from the rain - more of an impact at KLSE which
will be closer to exiting low pressure system.
Winds: winds are starting to swing to the northwest...and will be on
the increase by mid morning Fri as the pressure gradient tightens a
bit. Afternoon gusts in the low 20s possible.
&&
.FIRE WEATHER...Friday and Saturday
Issued at 235 PM CDT Thu May 3 2018
Widespread 1/2 to 2" of rain looking to fall across the central
and south parts of the fcst area, with 1/4" or less near and north
of hwy 29 across WI. Drier high pressure, with minimum afternoon
humidities of 25 to 35% then builds in for Fri/Sat. This with NW
winds 10-20 mph and gusty Fri then SW 10-20 mph on Sat. Where the
lesser rain amounts fall tonight (near/north of hwy 29), and
spring green-up is slower, elevated fire weather conditions are
possible Fri/Sat during the afternoon into early evening hours.
&&
.HYDROLOGY...Tonight into Friday
Issued at 319 PM CDT Thu May 3 2018
Flood warnings continue along stretches of the Mississippi and
Kickapoo rivers.
One more round of rainfall will move through the area late this
afternoon and tonight. Potential exits for a band of 1 to 2 inches
of rainfall, locally up to 3 inches, somewhere from the I-90
corridor southward into NE IA and far SW WI. Models still differing
a bit on where the axis of heaviest rain will land, and we are not
likely to know which is model is more correct until SHRA/TSRA start
to develop/moving into the fcst area during the mid afternoon hours.
Much of the area along/south of I-90 has received 1 to locally 3
inches of rain since Tue night. The soils across this area are now
generally moist, and there is still little if any E-T (evapo-
transpiration) due to the late spring. Depending on rainfall rates,
some of the rain is likely to runoff. and create additional rises
on area rivers and streams. Much of the precip is expected to be
rain with embedded TSRA, vs. all-out heavy rain producing TSRA,
for somewhat lower rainfall rates. In coordination with MKX office,
have issued a flood watch for portion of NE IA and SW WI where
the 1 to 2, locally 3 inches of rain may produced flooding on the
tributary rivers in those areas.
Minor flooding is still expected along the Mississippi River.
Meanwhile, there could minor to potentially moderate (some
contingency forecasts show this based on 1 to 2 inches of rainfall)
flooding along the Kickapoo River.
Please see water.weather.gov for the specific river forecast
information.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch from 7 PM CDT this evening through Friday morning
for WIZ053>055-061.
MN...None.
IA...Flood Watch from 7 PM CDT this evening through Friday morning
for IAZ010-011-029-030.
&&
SHORT TERM.....RRS
LONG TERM......RRS
AVIATION.......Rieck
FIRE WEATHER...RRS
HYDROLOGY......RRSHazardous weather outlook, May 3, 3:30 PM CDT, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 330 PM CDT Thu May 3 2018 IAZ010-011-029-030-WIZ053>055-061-041200- Winneshiek-Allamakee-Fayette-Clayton-Vernon-Crawford-Richland- Grant- 330 PM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of northeast Iowa and southwest Wisconsin. .DAY ONE...Tonight Showers and thunderstorms are expected into the overnight hours. Rainfall amounts of 1 to 2 inches and possibly locally higher are expected. This may result in localized flooding. A Flood Watch is in effect from 7 PM this evening until noon on Friday. A few storms may produce isolated large hail this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Flood Watch is in effect until noon on Friday. Thunderstorms will be possible Saturday night and again Tuesday night into Wednesday. The main threat from these storms will be lightning. Minor flooding will continue along the Mississippi and Kickapoo Rivers through the weekend. Please visit water.weather.gov for the latest river forecast information. .SPOTTER INFORMATION STATEMENT... Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-041200- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson- La Crosse-Monroe-Juneau-Adams- 330 PM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of northeast Iowa, southeast Minnesota, and west central Wisconsin. .DAY ONE...Tonight Showers and thunderstorms are expected into the overnight hours, especially south of Interstate 94. The main threats are brief heavy rain and lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Elevated fire weather conditions are expected Friday and Saturday, mainly during the afternoon hours north of Interstate 90. Thunderstorms will be possible Saturday night and again Tuesday night into Wednesday. The main threat from these storms will be lightning. Minor flooding will continue along the Mississippi and Kickapoo Rivers through the weekend. Please visit water.weather.gov for the latest river forecast information. .SPOTTER INFORMATION STATEMENT... Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Hollan
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:08 PM CDT | River Flood Warning | ARX | Winneshiek | 46 hr |
| May 3, 10:08 PM CDT | River Flood Warning | ARX | Clayton | 4 days |
| May 3, 10:08 PM CDT | River Flood Warning | ARX | Clayton | 4 days |
| May 4, 12:44 AM CDT | Areal Flood Warning | ARX | Chickasaw, Howard, Winneshiek | 6 hr |
| May 4, 1:33 AM CDT | Areal Flood Warning | ARX | Allamakee, Winneshiek | 5 hr |
| May 4, 6:15 AM CDT | Areal Flood Warning | ARX | Allamakee, Chickasaw, Howard, Winneshiek | 5 hr |
| May 4, 6:44 AM CDT | River Flood Warning | ARX | Floyd | 45 hr |
| May 4, 11:13 AM CDT | Areal Flood Warning | ARX | Allamakee, Chickasaw, Fayette, Howard, Winneshiek | 10 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.